# SDR DALA1128279875

- Difficulty date: April 23, 2011
- Submitted: April 25, 2011
- Operation: Air carrier
- Aircraft: N784NC
- Make and model: Doug DC-9-51
- Aircraft serial: 48109
- Aircraft time: 71,726 hours, 65,746 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CABIN FLOOR PNL NR 37 HAS SURFACE CORROSION AT OTBD FASTENER HOLES.  REMOVED CORROSION REF SRM 51-10-3.  ORIG MATERIAL IS .020 REF SRM 53-23-0.  MAX ALLOWABLE MATERIAL LOSS IS .004 MATERIAL LOSS .007, OUT OF LIMITS, REF SRM 53-01, PG8 FIG 1.  REMOVED CHANNELS FROM WEB.  FABRICATED WEB IAW SRM 53-23-0 PG7  FIG 4.  TREATED IAW SRM 51-10-3, PG 40, PARA 21 & PRIMED SRM 51-10-3, PG31, PARA 14.  INST HAT CHANNELS REF 51-30-2.  INSTALLED IAW AMM 53-20-01-201-925A-A.
